Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

NEW BOOKS

Quarterly of Applied Mathematics
Vol. 50, No. 4 (December 1992), p. 612, 676, 758, 778, 792
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43637799
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
NEW BOOKS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
612
    612
  • Thumbnail: Page 
676
    676
  • Thumbnail: Page 
758
    758
  • Thumbnail: Page 
778
    778
  • Thumbnail: Page 
792
    792